Full Text: PDF
Received September 19, 2016; Accepted March 22, 2017; Published April 10, 2017
Abstrat. Let be the space of -algebra of all bounded linear operators on a complex Hilbert space . The norm of the sum of bounded linear operators on has been attracted the attentions of many mathematicians for along time. In this work, we study the upper bound of the sum of operators belong in under the usual operator norm given by . Moreover, we establish and generalize inequalities for the operator norm of sums of bounded linear operators in Hilbert spaces.
How to Cite this Article:
Mohammed Ali, Mohammed Al-Dolat, Doaa Obeidat, General norm inequalities for bounded linear operators in Hilber spaces, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 20, pp. 1-6.